Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Are refampicin and isoniazid medicine enough for Pulmonary Tuberculosis (PTB) ?

hi i am 24 yrs and i am taking drugs for PTB for almost 4 months now. at the first two months i am taking four medicine, after two months the doctor stop the other two drugs, and now i am only taking two medicine, refampicin and isoniazid. but i am still coughing. is it normal?
Asked On : Wed, 13 Jul 2011
Answers:  3 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
Thia ia standard treatment for tuberculosis.
Continue for two months more and go for evaluation by x ray and blood test.
Your cough will gradually alright.
Take cough suppressant if required.
Take nourishing high protein diet.
ok and bye.
Answered: Wed, 13 Jul 2011
I find this answer helpful
General & Family Physician Dr. K. P. V. Rao's  Response
Hi Mr.Ding,
Welcome to HCM.
I hope your cough has subsided by now----it is almost 4 months since you have posted the query.However,if the cough is still persisting,get your repeat X-ray chest done along with complete hemogram and ESR and sputum for AFB done on 3 consqetive days and report the same on HCM for further advice and treatment.Take care.
Answered: Sun, 4 Dec 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.In normal circumstances your cough should have gone.If your cough is persisting,it could be due to allergic bronchitis or even a case of resistant TB.You must consult your doctor and get completely investigated.Must rule out resistant TB as this becomes a difficult and expensive problem to treat.Thanks and good luck.
Answered: Sun, 4 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor